# SDR 9807019302

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ONE FLASHLIGHT IN THE AFT SECTION OF THE AIRCRAFT HAD AN INOPERATIVE TEST LIGHT.  MAINTENANCE REPLACED FLASHLIGHT AND BATTERY, OPERATIONAL CHECK NORMAL.
